# SDR 2001UALA00200

- Difficulty date: February 22, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Aircraft time: 62,323 hours, 35,863 cycles
- Engine: Pwa JT8D15
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AILERON SKIN IS DAMAGED AND STRETCHED.  REPLACED UPPER AND LOWER AILERON SKIN PER BAC DWG 65-21766 AND SRM 51-30-2.  REBALANCED SURFACE PER SRM 51-80-04.
